# SDR IPXA13M77184

- Difficulty date: February 2, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 67,299 hours, 12,548 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28931
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, LT WING INNER BEADED DOUBLER CRACKED NEAR XOS627.  FOUND PREVIOUS REPAIRS IN AREAS ADJACENT TO XOS627 CRACK.  REMOVED OLD DOUBLERS AND INSTALLED LARGE SINGLE REPAIR BETWEEN XOS 621-648 IAW STASA EA 011-5730-01-A4457 REV IR AND EO MD11-5730-49895-A. (MAJOR)
